On Jungck's common fixed point theorem

Johnson Allen Kessy


Imdad and Javid proved an interesting generalization of Jungck’s common fixed point theorem for two commuting self-mappings of a complete metric space. However, their result require that the range of one of the mappings is a complete subspace of the metric space. In this paper, we use the (CLRg) property to obtain one which does not require the completeness of the range of the mappings involved therein. Our main result generalizes, in particular, single-valued versions of the classical common fixed point results of Kaneko and Sessa [ Internat. J. Math. & Math. Sci. 12 (2) (1989), 257 – 262 ] and Pathak [ Acta Math. Hungar 67 (1995), 69 – 78 ]. Also, we provide an example to distinguish our result from previously known results.

Full Text: PDF

How to Cite this Article:

Johnson Allen Kessy, On Jungck's common fixed point theorem, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 52-58

Copyright © 2018 Johnson Allen Kessy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.